|MY CD count is meagre 4. Am i on right path.
Mar 27, 2011
I am 45 years female and i am tested HIV positive in Jan 2011. I have been having severe cough,severe body iching, itching in Genital areas for the last 4 years. Doctors in my country treated me for vaiours conditions except for HIV+ and TB. Now i am diagnised to have been affected by Mylaria Tuberculosis and HIV+. ( with CD Count of meagre 8)I have been put on drugs for TB and i am told until the opputunistic infections are treated i will not be given medicines for HIV+. As of now i am weak and hardly walks for 3 minutes.Along with Wokit4 for TB am put on High protein Drink called Resourse. May i request you to explain me wheteher i am given right mrdical care... I am from India.
Response from Dr. McGovern
Please direct your future HIV questions to the HIV forum.
However, it is very important that I tell you that your doctor should read the abstract that was presented at the HIV meetings in Boston last month at the following website: http://www.retroconference.org/2011/Abstracts/41152.htm
If you have HIV with a CD4 count of 8 and you have been diagnosed with TB, you should start your HIV medications WITHIN TWO WEEKS OF YOUR TB MEDICATIONS, as long as you are tolerating them. Please show your doctor my important message.
Routes of entry
- How Long After Exposure Can A Hepatitis C Test Be Positive?
- Will Using A Condom Protect From Genital Warts?
- What Does A Herpes Rash Look Like?
- What Can I Do For My Immune System To Keep From Getting Shingles Again?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
- Types Of Gonorrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.